Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Itching in the eye, becomes red and tears flow down continuously. Reason?

Hello Doctor,I havebeen suffering from elergic, tears from my childhoo.i checkedup my eyes through shankara netralya,they use to prscribe me with cromal eye drop .I just want to knw is there any permanent remedy for elergic n tears? As j badly irritated with my eyes ithching and once i finish itching badly my eyes turns red n tears comes out non stop.plz help if any solution is dere.i
Asked On : Mon, 12 Nov 2012
Answers:  1 Views:  63
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Ophthalmologist 's  Response

Usually in allergic conjunctivitis the symptoms aggravate in a particular season. You should try and pin-point the particular period during which symptoms are aggravated and before beginning of that season, you should use sodium chromoglycate drops 4 times a day. Once the symptoms appear, you should use anti-allergic drops along with some lubricating drops and anti-histamines orally. Also, use dark protective glasses and cold water splashes many times a day.


Answered: Wed, 14 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor